# SDR ANCF200400059

- Difficulty date: October 18, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757236
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG (AFT CARGO DOOR 2) AFTER CLOSE DOORS IAW AMM 52-71-00 FIG 103 PAGE BLOCK 1 PSEU BITE WAS PERFORMED FIM 32-09-03 FIG 103.
